# SDR SWAA2020051829220

- Difficulty date: January 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS727H + 10' - BS767; RBL 22; WL 156; AFT CARGO BAY; R/H Z ANGLE; FASTENER HOLES; UPPER SURFACE CORROSION / BS 727H+10- BS767 RBL22 WL156 AFT CARGO RHZ ANGLE FASTENER HOLES UPPER SURFACE CORROSION FOUND CRACK AT FASTENER HOLE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FABRICATED NEW Z ANGLE REPAIR SECTION IAW SRM 53-00-52-2R-5 AND REPLACED OLD Z SECTION WITH NEW FROM STA H- 727 IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 3 146A7502 REV- PN 146A7502-12
